# SDR SWI2024F00270

- Difficulty date: February 16, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,098 hours, 38,390 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280 Lbl9-Rbl9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR FS280 CROSS BEAM LBL9- RBL9 HAS AREAS OF CORROSION,     HN00139344   (C-CHECK RO 4/3/2024)   REMOVED AND REPLACED F.S. 280 CROSS BEAM FGLOOR SUPPORT ANGLE BETWEEN LBL 9 AND RBL 9 WITH NEW, REF CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21, CRJ 200 SRM 51-41-02 AND DWG 600-34017 REV ADCOMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR COMPLIED WITH SKYWEST FORM M-337
